# SDR AALA202112073053

- Difficulty date: December 6, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- Aircraft time: 82,740 hours, 10,323 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: BOTTOM RIGHT EDGE EMERGENCY LIGHT ASSEMBLY BY L3 DOOR GALLEY CABINET LOOSE. SECURED LIGHT PER AMM-33-50-00.
